| Model Number |
B35200 |
| Medical Device Problem Codes |
Electromagnetic Compatibility Problem (2927); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a few days ago they had to turn their therapy off for an ekg , and since turning the device back on the have been feeling " waves " through their body.Caller stated that they don't feel like their settings are wrong.Agent walked the caller through the steps of connecting to the dbs therapy app.When the caller connected to the app they did not have access to adjust their stim.Caller was redirected to the healthcare provider (hcp) to further assist.